Answered by: Dr Nur Syuhada binti Zulkifli
Doctor I started opioid pain killer few months ago now M having withdrwals when I try to leave can you please prescribe something to ease these
Right now I am cutting the dose in half but withdrawls are still there
Hi there. Thank you for your questions.
First and foremost, we truly understand your concerns regarding your symptoms. The description of your condition are too vague. Depends on what kind of symptoms you experienced, the treatment would be different.
Moreover, since opioid painkiller is a prescribed medication for certain condition, I would actually suggest you to talk about this problem to your doctor.
The following answers regarding your current queries are just general descriptions. In order for us to provide you with an accurate choice of treatment and management, we need additional details to explore further into your current complaints. Therefore, we greatly suggest that you refer this to your nearest medical doctor.
You may also click on this link (DoctorOnCall) to speak with our doctors online or (DoctorOnCallEPharma) to get connected to our pharmacy… We assure you that our conversations are kept in confidentiality unless additional consultation needed with other medical parties. Thank you.